... Lorazepam; took my last one on Christmas Eve. I was prescribed Suboxone at the maintenance dose (32 mg/day) which was way too much for me--made my heart race, etc. My doctor had her office manager call and that was ALL the medical support I was shown. This doctor did not return my phone calls, begging her to all me until 6 weeks after the acute phase of withdrawal!! Needless to say, she is fired. I cannot find a general practitioner in my area who knows about suboxone, so I have no doctor now. I have cut the 2 mg sublingual film strips down to 1/16 (or .5 mg)--so tiny I have to apply it under my tongue with tweezers. I still find that 24 hours after this, I am starting to feel bee-yotchy, and my heart starts to pound. I fell on icy porch steps yesterday and managed to get to an AA meeting instead of an ER, thank you HP. Took 2 Naproxin and sat with a heating pad for as long as I could stand it. Finally broke down and took .5 mg of Suboxone. My questions: 1) Have I accumulated this substance in spite of the low dose, and 2) what am I in for as far as intensity of discomfort and for what length of time are we talking about withdrawal lasting? Sorry for the long drawn out question. Just wanted to get it all out with one shout. Thank you everyone. Enjoy your day, and thank your HP if you didn't take a drink or a drug
Thank god for someone here that recognizes the importance of support group and a HP... all of the talk I've seen here and this rarely comes up. The most non-negotiable part of this process, so good for you, your 10 steps ahead of the rest of them already. I am currently on 3 mg of sub.. just stabalized on that and plan to come down 25% every four days as I've seen that suggested by one of the more reputable members.. but last year this time I took subs for a couple of months and when I got down to half of a 2 mg my doc said from there i should just be able to stop and that any withdrawl I felt was all in my mind.. wrong.. I can say that the worst of the symptoms lasted a week.. it was a very rough detox.. I had the usual symptoms of temperature regulation problems.. gooseflesh.. was always sweaty.. diarhea.. and the monster of it all insomnia.. full force for the first week.. than it took about another week for me to regain my energy and for my sleep to return to normal but after the frist week it was def milder.. I don't know how helpful this is.. i am generally new to this drug.. but I hear if when you get down to a very small amount you can microdose.. and than skip days to try and beat off the half life.. Read around for posts by pattishan61 and Robert_325.. these stories have been most helpful to me and it is how I have decided how to personalize my own sub detox.. but keep in mind always your support group. that is truly your key to succesful clean time.. and good luck, wishing the same for myself..
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 30 Aug 2011 • 1 answer
Posted 11 Nov 2011 • 3 answers
Suboxone - Hi guys I am new to the group, I just started taking suboxine today at 5pm and it seemed?
Posted 22 Dec 2011 • 7 answers
Posted 8 Sep 2016 • 2 answers